MAUDE Adverse Event Report: CAREFUSION, INC BD SPINAL ANESTHESIA TRAY 25 GAUGE 3.5 INCH; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD SPINAL ANESTHESIA TRAY 25 GAUGE 3.5 INCH; ANESTHESIA CONDUCTION KIT
Model Number 405673
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd spinal anesthesia tray 25 gauge 3.5 inch the anesthesia was ineffective.This occurred 5 times.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the consumer 5 failed spinals from bd spinal tray.
 
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 11-apr-2022.H.6.Investigation: physical samples were received by our quality team for investigation.Upon visual inspection, it was observed that the ampule surfaces were smooth and not scratched.The ampule was gently swirled, inverted and the contents were viewed.The interior liquid was clear, colorless, and free from visible particulates.No issues were noted; therefore, the reported failure mode was not confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001443589 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.

Brand Name
BD SPINAL ANESTHESIA TRAY 25 GAUGE 3.5 INCH
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14110215
Report Number1625685-2022-00046
Device Sequence Number19370139
Product Code CAZ
UDI-Device Identifier00382904056735
UDI-Public00382904056735
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2022
Device Model Number405673
Device Catalogue Number405673
Device Lot Number0001443589
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown